Translator Disclaimer
2017 Blaschke's rolling ball property and conformal metric ratios
David A. Herron, Poranee K. Julian
Rocky Mountain J. Math. 47(1): 161-184 (2017). DOI: 10.1216/RMJ-2017-47-1-161

Abstract

We characterize the closed sets in Euclidean space that satisfy a two-sided rolling ball property. As an application we show that certain conformal metric ratios have boundary value~1.

Citation

Download Citation

David A. Herron. Poranee K. Julian. "Blaschke's rolling ball property and conformal metric ratios." Rocky Mountain J. Math. 47 (1) 161 - 184, 2017. https://doi.org/10.1216/RMJ-2017-47-1-161

Information

Published: 2017
First available in Project Euclid: 3 March 2017

zbMATH: 1364.30028
MathSciNet: MR3619759
Digital Object Identifier: 10.1216/RMJ-2017-47-1-161

Subjects:
Primary: 30C65
Secondary: 26B10, 28A78

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 1 • 2017
Back to Top